# SDR DALA2022071204845

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 54,315 hours, 27,642 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 - O2 MASKS AT 11DEF DROPPED PRIOR TO PUSHBACK. CORRECTIVE ACTION: RESTOWED MASKS PER A-320 AMM 35-21. (6181152)
